# SDR C2XA95CL113

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,690 hours
- Stage of operation: CL
- Nature of condition: B, J, M
- Precautionary procedure: A, E

## Discrepancy

FLT 3808 - EWR-HYA - ON CLIMB-OUT, LEFT ENGINE MADE LOUD POP, TORQUE SURGED AND ITT ROSE OVER 800 DEGREE'S.  POWER LOSS OCCURED AND SMOKE WARNINGS WERE GENERATED.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE IAW MM 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
